Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 22, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Aug 16, 2012, 8:53 PM CDT for 4 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2012, 8:53 PM CDT (01:53 UTC)
- Expired
- Aug 17, 2012, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, AR, Marion County, AR, Newton County, AR, Searcy County, AR
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 286 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
613
WGUS54 KLZK 170153
FFWLZK
ARC009-089-101-129-170500-
/O.NEW.KLZK.FF.W.0022.120817T0153Z-120817T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
853 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN NEWTON COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHERN BOONE COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHWESTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL MIDNIGHT CDT
* AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF PRUITT TO 2 MILES EAST OF
WESTERN GROVE TO NEAR SAINT JOE. DOPPLER RADAR INDICATES 3 TO AS
MUCH AS 5 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED
AREA IN THE PAST 6 HOURS WITH ADDITIONAL HEAVY RAINFALL OF 1 TO 2
INCHES POSSIBLE. FLASH FLOODING IS LIKELY OR ALREADY
OCCURRING. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING
THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO
RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL... ZACK... WESTERN GROVE...
VALLEY SPRINGS... SAINT JOE... PRUITT...
POINT PETER... PIERCETOWN... OLVEY...
MAUMEE... EVENING STAR... ERBIE...
DUGGER... DUFF... CRAWFORD...
CARVER... SILVER HILL... MULL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE
FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.
&&
LAT...LON 3624 9281 3606 9252 3591 9256 3591 9298
3606 9325 3620 9322
$$
62What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 8:41 PM CDT, 12 minutes earlier.
Area forecast discussion, Aug 16, 8:41 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 841 PM CDT THU AUG 16 2012 .UPDATE... COLD FRONT APPEARS TO BE IN THE NORTHWEST CORNER OF ARKANSAS. NUMEROUS SHOWERS AND THUNDERSTORMS ARE ACROSS THE NORTH AND A FEW IN CENTRAL SECTIONS. INCREASED POPS FOR TONIGHT ESPECIALLY IN THE NORTH. INCREASED CLOUD COVER AS WELL...AND ADJUSTED TEMPERATURES BASED ON OBSERVATIONS AND TRENDS. THE FRONT WILL BE SLOW TO MOVE SOUTH AND EXPECT CHANCES FOR THUNDERSTORMS TO INCREASE IN CENTRAL SECTIONS LATER TONIGHT AND FRIDAY. && .PREV DISCUSSION... /ISSUED 251 PM CDT THU AUG 16 2012/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. NAM CONTINUES TO BE THE OUTLIER THIS AFTERNOON COMPARED TO THE REMAINDER OF THE SHORT TERM MODELS. FEEL THE BEST APPROACH THIS AFTERNOON IS TO GO WITH A BLEND OF THE CMC/ECMWF/GFS SOLUTIONS WHICH ALL ARE IN BASIC AGREEMENT THIS AFTERNOON. LATEST SURFACE ANALYSIS PLACES SURFACE COLD FRONT FROM CENTRAL OKLAHOMA TO WESTERN MISSOURI AND INTO THE UPPER GREAT LAKES. AIR MASS IN ADVANCE OF THE FEATURE QUITE UNSTABLE WITH SCATTERED PULSE TYPE CONVECTION ONGOING WITH SEVERAL THUNDERSTORMS WARNINGS ALREADY HAVING BEEN ISSUED. EXPECT STRONGEST CONVECTION TO CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING HOURS. FRONT IS EXPECTED TO SLOWLY ADVANCE TOWARDS THE SOUTHEAST TONIGHT AND WILL REACH A DEQUEEN TO SHERIDAN TO WEST MEMPHIS LINE BY MORNING. FRONT IS EXPECTED TO SLOW DOWN BUT EVENTUALLY GET INTO NORTHERN LOUISIANA BY THE END OF THE DAY. PULSE TYPE CONVECTION WILL REMAIN POSSIBLE ONCE AGAIN ALONG AND TO THE SOUTH OF THE BOUNDARY AND AND ADDITIONAL STRONG STORMS CAN NOT BE DISCOUNTED. PRECIPITATION CHANCES WILL DECREASE FURTHER TO THE NORTH OF THE BOUNDARY. UPPER FLOW WILL REMAIN HIGHLY AMPLIFIED OVER THE WEEKEND WITH DEEP TROUGHING OVER THE EAST AND SUBSEQUENT RIDGING OVER THE WEST. WHILE THIS PATTERN WILL KEEP TEMPERATURES ACTUALLY ON THE COOL SIDE IT WILL ALLOW UPPER LEVEL IMPULSES TO MOVE THROUGH. IMPULSES EXPECTED TO WORK WITH THE STALLED OUT BOUNDARY SUNDAY FOR CONTINUED PRECIP CHANCES OVER MAINLY THE CENTRAL AND SOUTH. LONG TERM...MONDAY THROUGH WEDNESDAY NOT A LOT OF VALUE CAN BE ADDED TO THE EXTENDED PERIOD THIS GO AROUND WITH FORECAST LEANING HEAVILY TOWARDS THE ECMWF. MODELS REMAIN CONSISTENT IN KEEPING EASTERN CONUS TROUGHING ON PLACE THROUGH THE PERIOD ALTHOUGH THE FLOW DOES DAMPEN OUT SOMEWHAT WITH TIME. ALTHOUGH THE WESTERN RIDGE DOES WEAKEN...THE PRESENCE OF THE EASTERN CONUS TROUGH WILL KEEP THE UPPER FLOW WITH SOME TYPE OF NORTHERLY COMPONENT. AS A RESULT...THE FRONTAL SYSTEM THAT WAS OVER THE STATE IN THE SHORT TERM PERIOD WILL BE PUSHED TO THE GULF COAST. WITH THE AFOREMENTIONED NORTHERLY FLOW IN PLACE...A MOSTLY DRY AND COOLER THAN NORMAL FORECAST REMAINS INTACT. MODELS CONTINUE TO SHOW A COUPLE OF WEAK IMPULSES MOVING THROUGH HE PREVAILING FLOW BUT THIS POINT...ONLY OCCASIONAL HIGH TO MID LEVEL CLOUDS ARE EXPECTED. EURO NUMBERS LOOK REASONABLE AND ARE GENERALLY ACCEPTED && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 84 62 82 / 60 40 30 20 CAMDEN AR 72 90 68 87 / 50 50 60 60 HARRISON AR 66 83 59 82 / 80 40 30 20 HOT SPRINGS AR 71 88 66 86 / 50 50 50 50 LITTLE ROCK AR 72 87 66 85 / 50 50 40 40 MONTICELLO AR 72 90 68 87 / 50 50 60 60 MOUNT IDA AR 71 89 66 86 / 50 50 50 50 MOUNTAIN HOME AR 67 83 59 82 / 80 40 30 20 NEWPORT AR 71 84 63 83 / 60 40 30 20 PINE BLUFF AR 72 89 67 86 / 50 50 50 50 RUSSELLVILLE AR 69 86 63 84 / 50 50 40 40 SEARCY AR 71 85 64 83 / 50 50 30 30 STUTTGART AR 72 87 66 85 / 50 50 40 40 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 51
Hazardous weather outlook, Aug 16, 9:16 AM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 916 AM CDT THU AUG 16 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171015- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 916 AM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SOME SHOWERS AND THUNDERSTORMS WILL AFFECT...PRIMARILY...NORTHERN ARKANSAS TODAY. SOME OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND SOME LARGE HAIL BEING THE MAIN THREATS. THESE STORMS WILL BE OUT AHEAD OF A COLD FRONT THAT WILL APPROACH THE STATE FROM THE NORTH LATER TONIGHT. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH THE FRONT OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL HAVE MOVED INTO THE STATE DURING THE EARLY MORNING HOURS ON FRIDAY. THERE MAY BE A BIT OF A LULL IN THUNDERSTORM ACTIVITY ALONG THE FRONT EARLY FRIDAY MORNING...HOWEVER THUNDERSTORMS SHOULD FLARE BACK UP DURING BY THE EARLY AFTERNOON HOURS. AGAIN...SOME STORMS COULD REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. IT APPEARS THAT THE FRONT COULD LINGER IN THE STATE INTO SATURDAY. IF THIS HAPPENS...THERE COULD BE A FEW SEVERE STORMS IN SOUTHERN ARKANSAS SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... COVERAGE OF SEVERE STORMS MAY NOT BE ENOUGH TO WARRANT SPOTTER ACTIVATION. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 28
In the hours before
Special weather statement, Aug 16, 4:38 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 438 PM CDT THU AUG 16 2012 ARZ039-043-044-162220- PERRY AR-PULASKI AR-SALINE AR- 438 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...EXTREME NORTHWESTERN PULASKI AND CENTRAL PERRY COUNTIES UNTIL 515 PM CDT... AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONG MTN...OR 9 MILES SOUTHWEST OF PERRYVILLE...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WILLIAMS JUNCTION... LONG MTN... LAKE WINONA... LAKE SYLVIA... HARRIS BRAKE... WYE MTN... WYE... THORNBURG... CHERRY HILL... APLIN... ANTIOCH... SATUMA... RODY MTN... ROCK CREEK LAKE... RATTLESNAKE MTN... RAGSDALE... GRINDSTONE MTN... FLATSIDE PINNACLE... && IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE STORM PASSES. LAT...LON 3499 9265 3479 9267 3482 9301 3500 9298 TIME...MOT...LOC 2137Z 276DEG 8KT 3490 9289 /46
Special weather statement, Aug 16, 6:36 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 636 PM CDT THU AUG 16 2012 ARZ021-022-170005- JOHNSON AR-POPE AR- 636 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POPE AND CENTRAL JOHNSON COUNTIES UNTIL 700 PM CDT... AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF DEVILS KNOB...OR 12 MILES NORTH OF CLARKSVILLE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... ROSETTA... MINERAL SPGS REC AREA... DILLEN... BERTHA... SIMPSON... TREAT... OZONE... LONG POOL... HILLCREST... WOODS MTN... TURKEY MTN... THOMPSON KNOB... RICH KNOB... PINE CREST CAMP... PILOT ROCK MTN... OZONE REC AREA... MEADOWS KNOB... MCMINN KNOB... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3572 9312 3552 9313 3555 9353 3573 9353 TIME...MOT...LOC 2337Z 271DEG 15KT 3563 9341 62
Special weather statement, Aug 16, 6:37 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
637 PM CDT THU AUG 16 2012
ARZ021-030-170010-
JOHNSON AR-LOGAN AR-
637 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN AND SOUTHWESTERN
JOHNSON COUNTIES UNTIL 715 PM CDT...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTH OF PARIS...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
PARIS... TOKALON... SUBIACO...
SCRANTON... RATCLIFF... COVE LAKE...
WILKINS... ROSEVILLE... MORRISON BLUFF...
DUBLIN... CORLEY... CAULKSVILLE...
CARBON CITY... WATSON LAKE... SIX MILE PARK...
PRAIRIE VIEW... PLEASANT HILL... PARIS RESERVOIR...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3532 9392 3533 9391 3532 9381 3542 9381
3542 9380 3537 9375 3538 9371 3542 9371
3540 9346 3518 9350 3527 9393
TIME...MOT...LOC 2338Z 280DEG 10KT 3532 9372
62Local storm report, Aug 16, 7:01 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL BOTKINBURG 35.70N 92.52W
08/16/2012 E1.00 INCH VAN BUREN AR CO-OP OBSERVER
0245 PM TSTM WND DMG 5 SE MARSHALL 35.86N 92.57W
08/16/2012 SEARCY AR LAW ENFORCEMENT
A ROOF WAS BLOWN OFF OF A SHED BETWEEN MARSHALL AND
LESLIE.
0315 PM TSTM WND DMG 4 E CHIMES 35.70N 92.67W
08/16/2012 VAN BUREN AR LAW ENFORCEMENT
A FEW TREES WERE DOWNED ALONG HIGHWAY 254.
0335 PM TSTM WND DMG PARTHENON 35.95N 93.23W
08/16/2012 NEWTON AR LAW ENFORCEMENT
TREES WERE DOWNED...WITH ONE TREE ON A HOUSE AT
PARTHENON.
0350 PM TSTM WND DMG WAYTON 35.90N 93.25W
08/16/2012 NEWTON AR LAW ENFORCEMENT
TREES WERE PUSHED OVER AT WAYTON.
0350 PM TSTM WND DMG ADONA 35.03N 92.92W
08/16/2012 PERRY AR EMERGENCY MNGR
TWO CHICKEN HOUSES WERE DAMAGED BY THUNDERSTORM WINDS.
&&
46Special weather statement, Aug 16, 7:03 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT THU AUG 16 2012
ARZ012-021-170035-
JOHNSON AR-NEWTON AR-
703 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND
NORTHWESTERN JOHNSON COUNTIES UNTIL 730 PM CDT...
AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF DEVILS KNOB...OR 21 MILES NORTH
OF CLARKSVILLE...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WALNUT... ROSETTA... DEVILS KNOB...
SALUS... OZONE... OARK...
FRILEY... FALLSVILLE... CATALPA...
WOLF PEN REC AREA... THOMPSON KNOB... PINE CREST CAMP...
OZONE REC AREA... NAPOLEON KNOB... MOONHULL MTN...
MCCRAKEN HILLS... MAC WOOD MTN... LOAFER...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3579 9325 3555 9341 3572 9371 3577 9370
3577 9369 3577 9352 3587 9353 3587 9352
TIME...MOT...LOC 0003Z 295DEG 8KT 3574 9355
62Special weather statement, Aug 16, 7:55 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 755 PM CDT THU AUG 16 2012 ARZ022-031-038-170140- CONWAY AR-POPE AR-YELL AR- 755 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHEASTERN POPE AND SOUTHWESTERN CONWAY COUNTIES UNTIL 845 PM CDT... AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF DARDANELLE...OR 7 MILES SOUTH OF RUSSELLVILLE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... POTTSVILLE... PETIT JEAN SP... PETIT JEAN MTN... LAKE ATKINS... GALLA CREEK WMA... DARDANELLE LOCK AND DAM... DARDANELLE... CARDEN BOTTOMS... SWEEDEN ISLAND PARK... ROOSEVELT LAKE... PROSPERITY... PETIT JEAN PARK ARPT... OLD NEELY... NORTH DARDANELLE... NEW NEELY... LAKE LUCY... LAKE JEANNETTE... LAKE GEORGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3523 9286 3508 9290 3514 9326 3526 9324 TIME...MOT...LOC 0055Z 281DEG 16KT 3518 9314 /46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:03 PM CDT | Special Weather Statement | LZK | Johnson | 32 min |
| Aug 16, 7:18 PM CDT | Flash Flood Warning | LZK | Johnson, Newton, Pope | 3 hr |
| Aug 16, 7:55 PM CDT | Special Weather Statement | LZK | Perry | 45 min |
| Aug 16, 11:10 PM CDT | Special Weather Statement | LZK | Conway | 30 min |
| Aug 17, 4:46 PM CDT | Special Weather Statement | LZK | Polk | 29 min |
| Aug 17, 5:22 PM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Aug 17, 5:25 PM CDT | Special Weather Statement | LZK | Polk | 30 min |
| Aug 17, 5:55 PM CDT | Special Weather Statement | LZK | Clark | 30 min |
| Aug 17, 6:05 PM CDT | Severe Thunderstorm Warning | LZK | Clark | 25 min |
| Aug 17, 6:15 PM CDT | Special Weather Statement | LZK | Clark | 30 min |
| Aug 17, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Clark | 31 min |
| Aug 17, 6:52 PM CDT | Special Weather Statement | LZK | Dallas | 28 min |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.